# SDR HEEA084882

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,618 hours
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 1113034
- Part serial: 7891
- Condition: Malfunctioned
- Location: Adi
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COPILOT ADI WILL NOT ERECT PROPERLY. SENT TO MASCO FOR INSPECTION AND REPAIR.
